Growth of solutions for QG and 2D Euler equations

Diego Cordoba, Charles Fefferman

Research output: Contribution to journalArticlepeer-review

71 Scopus citations
Original languageEnglish (US)
Pages (from-to)665-670
Number of pages6
JournalJournal of the American Mathematical Society
Issue number3
StatePublished - 2002

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


  • Euler and MHD equations
  • Front formation
  • Quasi-geostrophic
  • Singularities


Dive into the research topics of 'Growth of solutions for QG and 2D Euler equations'. Together they form a unique fingerprint.

Cite this